# SDR 2004F00060

- Difficulty date: September 15, 2003
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5240 · Service Doors
- Part: Plate
- Part number: D5348012220100
- Condition: Worn
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND R2 DOOR CAM PLATE FOR DOOR HANDLE BACK MECHANISM ROLLER HAD WEAR MARKS.  REMOVED AND REPLACED FITTING ON R2 DOOR, DOOR HANDLE BACK MECHANISM.  (M)
